# SDR TWAA9764001

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

STL - FLT 227 - DURING LANDING GEAR EXTENSION, LEFT MAIN GEAR DOWN INDICATION DID NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT BULB, MFG P/N 387.  OPERATIONAL CHECK NORMAL.  (M)
